Unicité forte à l'infini pour KdV
ESAIM: Control, Optimisation and Calculus of Variations, Volume 8  (2002), p. 933-939

In this paper we prove that if a solution of KdV equation decreases fast enough (i.e. like e -x α where α>9/4) and if the Cauchy data is null for x large enough then the solution is zero. We prove a Carleman’s estimate and the uniqueness result follows.

Dans ce papier nous prouvons que si une solution de KdV est suffisamment décroissante à l’infini (c’est-à-dire comme e -x α α>9/4) et si la donnée de Cauchy est nulle pour x assez grand alors la solution est nulle. Ce résultat est la conséquence d’une inégalité de Carleman adaptée à la décroissance de la solution à l’infini.

DOI : https://doi.org/10.1051/cocv:2002031
Classification:  35Q53,  35A07
Keywords: Korteweg de Vries, unicité, inégalité de Carleman
@article{COCV_2002__8__933_0,
     author = {Robbiano, Luc},
     title = {Unicit\'e forte \`a l'infini pour KdV},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {8},
     year = {2002},
     pages = {933-939},
     doi = {10.1051/cocv:2002031},
     zbl = {1070.35506},
     language = {fr},
     url = {http://www.numdam.org/item/COCV_2002__8__933_0}
}
Robbiano, Luc. Unicité forte à l'infini pour KdV. ESAIM: Control, Optimisation and Calculus of Variations, Volume 8 (2002) , pp. 933-939. doi : 10.1051/cocv:2002031. http://www.numdam.org/item/COCV_2002__8__933_0/

[1] S. Alinhac, Non-unicité du problème de Cauchy. Ann. of Math. 117 (1983) 77-108. | MR 683803 | Zbl 0516.35018

[2] S. Alinhac et M.S. Baouendi, A nonuniqueness result for operators of principal type. Math. Z. 220 (1995) 561-568. | MR 1363855 | Zbl 0851.35003

[3] M.S. Baouendi et M.S. Zachmanoglou, Unique continuation of solutions of partial differential equations and inequalities from manifolds of any dimension. Duke Math. J. 45 (1978) 1-13. | MR 486484 | Zbl 0373.35001

[4] J. Bourgain, On the compactness of the support of solutions of dispersive equations. Internat. Math. Res. Notices 9 (1997) 437-447. | MR 1443322 | Zbl 0882.35106

[5] F. Colombini, D. Del Santo et C. Zuily, The Fefferman-Phong inequality in the locally temperate Weyl calculus. Osaka J. Math. 33 (1996) 847-861. | Zbl 0884.35182

[6] A.V. Fursikov et O.Yu. Imanuvilov, Controllability of evolution equations. Lecture Notes Ser. 34. Seoul National University, Research Institute of Mathematics. Global Analysis Research Center, Seoul (1996). | MR 1406566 | Zbl 0862.49004

[7] C. Kenig, G. Ponce et L. Vega, On the support of solutions to the generalized KdV equation. Ann. Inst. H. Poincaré 19 (2002) 191-208. | Numdam | MR 1902743 | Zbl 1001.35106

[8] R. Lascar et C. Zuily, Unicité et non unicité du problème de Cauchy pour une classe d'opérateurs différentiels à caractéristiques doubles. Duke Math. J. 49 (1982) 137-162. | Zbl 0536.35001

[9] J.C. Saut et B. Scheurer, Unique continuation for some evolution equations. J. Differential Equations 66 (1987) 118-139. | MR 871574 | Zbl 0631.35044

[10] S. Tarama, Analytic solutions of Korteweg-de Vries equation (prépublication).